Bilinear dispersive estimates via space-time resonances I: The one-dimensional case

Frédéric Bernicot, Pierre Germain

Research output: Contribution to journalArticle

Abstract

We prove new bilinear dispersive estimates. They are obtained and described via a bilinear time-frequency analysis following the space-time resonances method, introduced by Masmoudi, Shatah, and the second author. They allow us to understand the large time behavior of solutions of quadratic dispersive equations.

Original languageEnglish (US)
Pages (from-to)687-722
Number of pages36
JournalAnalysis and PDE
Volume6
Issue number3
DOIs
StatePublished - 2013

Keywords

  • Bilinear dispersive estimates
  • Space-time resonances
  • Strichartz inequalities

ASJC Scopus subject areas

  • Analysis
  • Numerical Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Bilinear dispersive estimates via space-time resonances I: The one-dimensional case'. Together they form a unique fingerprint.

  • Cite this